I took one fin pill back in February and I had huge crashes since then…
After around 3-4 months when things started to calm down (except crazy insomnia). After those initial 3-5months of crazy sides. I started to get erections 2 hours after I ate some carbs. Oftentimes I would have breakfast and around two hours later when I went outside for a walk I could feel my penis filling up with blood and sometimes get very good erections. Those libido swings were closely connected to my food consumption. Everytime when I ate something with higher amount of carbs I would get libido spikes and even erections. This happened almost everday until around last week where I ate some oats before bed woke up to an wet dream 2-3 hours later. Since then I have an huge downswing in sexual function, no libido, no erection, anhedonia, tightness around my thyroids area and stomach pressure (probably pancreatitis).
During the past months the only side effect that wouldn’t improve are the shrinkage of testicles and my sleep. My arm hair is growing thinner and in blonde color.
Does someone have an idea why my body reacted like this to carbs? I’ve lost a lot muscle and weight since February…
Any advice would help me a lot.